Sinai-Ruelle-Bowen measures for contracting Lorenz maps and flows
Annales de l'I.H.P. Analyse non linéaire, Volume 17 (2000) no. 2, pp. 247-276.
@article{AIHPC_2000__17_2_247_0,
     author = {Metzger, Roger J.},
     title = {Sinai-Ruelle-Bowen measures for contracting {Lorenz} maps and flows},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {247--276},
     publisher = {Gauthier-Villars},
     volume = {17},
     number = {2},
     year = {2000},
     zbl = {0983.37022},
     mrnumber = {1753089},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPC_2000__17_2_247_0/}
}
TY  - JOUR
AU  - Metzger, Roger J.
TI  - Sinai-Ruelle-Bowen measures for contracting Lorenz maps and flows
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2000
DA  - 2000///
SP  - 247
EP  - 276
VL  - 17
IS  - 2
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPC_2000__17_2_247_0/
UR  - https://zbmath.org/?q=an%3A0983.37022
UR  - https://www.ams.org/mathscinet-getitem?mr=1753089
LA  - en
ID  - AIHPC_2000__17_2_247_0
ER  - 
%0 Journal Article
%A Metzger, Roger J.
%T Sinai-Ruelle-Bowen measures for contracting Lorenz maps and flows
%J Annales de l'I.H.P. Analyse non linéaire
%D 2000
%P 247-276
%V 17
%N 2
%I Gauthier-Villars
%G en
%F AIHPC_2000__17_2_247_0
Metzger, Roger J. Sinai-Ruelle-Bowen measures for contracting Lorenz maps and flows. Annales de l'I.H.P. Analyse non linéaire, Volume 17 (2000) no. 2, pp. 247-276. http://archive.numdam.org/item/AIHPC_2000__17_2_247_0/

[1] Bowen R., Ruelle D., The ergodic theory of Axiom A flows, Inv. Math. 29 (1975) 181-202. | MR | Zbl

[2] Baladi V., Viana M., Strong stochastic stability and rate of mixing for unimodal maps, Ann. Scient. E.N.S. 29 (4) (1996) 483-517. | Numdam | MR | Zbl

[3] Guckenheimer J., Williams R.F., Structural stability of Lorenz attractors, Publ. Math. IHES 50 (1979) 307-320. | Numdam | MR | Zbl

[4] Katok A., Kifer Y., Random perturbations of transformations of an interval, J. de Analyse Math. 47 (1986) 193-237. | MR | Zbl

[5] Kifer Y., Ergodic Theory of Random Perturbations, Birkhäuser, Boston, 1986. | MR | Zbl

[6] Kifer Y., Random Perturbations of Dynamical Systems, Birkhäuser, Boston, 1988. | MR | Zbl

[7] Ledrappier F., Some properties of absolutely continuos invariant measures on interval, Ergodic Theory Dynamical Systems 1 (1981) 77-93. | MR | Zbl

[8] Lorenz E.N., Deterministic non periodic flow, J. Atmosph. Sci. 20 (1963) 130-141.

[9] Palis J., A global view of dynamics and a conjecture on the denseness of finitude of attractors, Asterisque (1998). | MR | Zbl

[10] Robinson C., Transitivity and invariant measures for the geometric model of the Lorenz attractor, Ergodic Theory Dynamical Systems 4 (1984) 605-611. | MR | Zbl

[11] Rovella A., The dynamics of perturbations of the contracting Lorenz attractor, Bull. Brazil. Math. Soc. 24 (1993) 233-259. | MR | Zbl

[12] Ruelle D., A measure associated with Axiom A attractors, Amer. J. Math. 98 (1976) 619-654. | MR | Zbl

[13] Sinai Ya., Gibbs measure in ergodic theory, Russian Math. Surveys 27 (1972) 21- 79. | MR | Zbl

[14] Viana M., Stochastic Dynamics of Deterministic Systems, 21° Colóquio Brasileiro de Matemática, IMPA, 1997.

[15] Viana M., Dynamics: a probabilistic and geometric perspective, Doc. Math. J. (Extra Volume ICM) (1998). | MR | Zbl

[16] Young L.-S., Decay of correlations for certain quadratic maps, Comm. Math. Phys. 146 (1992) 123-138. | MR | Zbl